# SDR AWXA0002046

- Difficulty date: July 18, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N35002
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FORE FLAP LEADING EDGE I/B AREA WS 397-438 HAS SEVERAL CHAFED MARKS.  BLENDED OUT CHAFED AREAS, ORIG MAT .080-MAT LOSS .020, OUT OF LIMITS, CUT OUT DAMAGE.  FABBED REPAIR PLATE DOUBLERS AND STRAPS IAW SRM 57-33-01.  INSTALLED PARTS IAW SRM 57-53-01 FIG 202.
